International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 811-814
Reduction of dimensionality in dynamic programming-based solution methods for nonlinear integer programming
1Department of Industrial Engineering, North Carolina A & T State University, Greensboro 27411, NC, USA
2Industrial Systems Department, University of South Florida, Tampa 33620, FL, USA
Received 5 June 1986
Copyright © 1988 Balasubramanian Ram and A. J. G. Babu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper suggests a method of formulating any nonlinear integer programming problem, with any number of constraints, as an equivalent single constraint problem, thus reducing the dimensionality of the associated dynamic programming problem.